Pfizer covid vaccine caused woman’s skin to begin rotting off her face… with horrifying consequences

A 49-year-old woman from New York was on the verge of dying from an immune-mediate skin disorder that rapidly took over her body after she was “vaccinated” for the Wuhan coronavirus (Covid-19) with the Pfizer injection.

In a peer-reviewed case study published just last week, researchers from Prince Mohammed Bin Abdulaziz Hospital in Riyadh revealed that the unnamed woman was rushed to the emergency room after receiving her first dose of Pfizer’s experimental mRNA injection, which the mainstream media now says is “fully approved” by the U.S. Food and Drug Administration (FDA).

“The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration,” the study explains, noting that the patient was given paracetamol with no noticeable improvements.

“The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest.”

If you are interested in seeing photos of the woman’s skin (WARNING: GRAPHIC), you can do so at this link.

Pfizer covid vaccine caused woman to develop skin lesions in her genitalia

MORE:
https://www.naturalnews.com/2021-08-26-pfizer-covid-vaccine-life-threatening-skin-rotting.html

Leave a Reply

Your email address will not be published. Required fields are marked *

The maximum upload file size: 256 MB. You can upload: image, audio, video, document, spreadsheet, interactive, text, archive, code, other. Links to YouTube, Facebook, Twitter and other services inserted in the comment text will be automatically embedded. Drop file here